# SDR R61A2025102400483

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 50,914 hours, 32,719 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sleeve
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAVITORY STEP SLEEVE LEAKING AND FOUND 5 EA SHEAR CLIPS AND 1 INTERCOSTAL CORRODED BETWEEN FRA 85 TO 88 AND STR 27R TO 28R. REMOVED AND REPLACED 5 EA SHEAR CLIPS AND 1 INTERCOSTAL IAW EMB 170/175 SRM 51-41-01 AND 51-41-02. ALSO REF VP-045392-2025 N/R 15,16,17,23,25 FOR WORK ACCOMPLISHED.
